Can Tramadol HCL be taken for pain when you are on suboxone? Several people have said its a narcotic & others say its fine. I'm on Suboxone now, but still have horrible back pain. I've also heard if you take Tramadol with Suboxone it can cause severe WD. Can someone please tell me what to do
I have heard two diffrent things as well I have heard of doctor using sub to get them off tram .Then I have heard people on sub say they took tram. ASK YOUR DOCTOR he is going to be the only one that is going to know for sure and you really dont want to make a mistake
What I can tell you is tram is Highly addicting I would not take it its my DOC I have been clean for two years.
Avisg is right, only your doctor can give advice of this nature. However, just by knowing the receptor that Tramadol and Suboxone work on in the brain would give a good indication that they should not be taken at the same time. I don't know this for a fact, but I would be willing to bet that Suboxone would override Tramadol, resulting in no real effect from Tramadol. Both Suboxone and Tramadol are active at the mu receptor on the brain. Since Suboxone has a very high affinity for this receptor, it would already have the receptor full and I doubt that Tramadol would kick it out. The chances of going into withdrawal are very high. My advice would be not to mix the two, but check with your doctor before you make a decision.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.